# SDR 2007UALA00256

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 25,372 hours, 3,373 cycles
- Engine: Pwa PW4090
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE AFT FAIRING LWR WEB HAS 45 PERCENT IACS AT AREA NR 2.     REPAIRED PER SRM 51-20-13.  REPAIR COMPLETE.  OK FOR RETURN TO SERVICE.   SUSPECT PREVIOUS HEAT RELEASE INTO FAIRING DUE TO LEAKAGE.
